| Model Number |
W4TR02 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Viral Infection (2248)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that after surgery they felt a pain in their back and side and let their doctors know and "no one could figure it out".The patient further stated that eventually thy found it was their "device and the lead stimulating nerves near the lead".The patient also noted that with the device on their chest, they could feel pinching.Additionally, the patient noted that they had a virus and was given antibiotics.The cardiac resynchronization therapy pacemaker (crt-p) and left ventricular (lv) lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.